# SDR DALA2021081604731

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 82,451 hours, 14,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1816 SLIDE INDICATOR LIGHT INOPERATIVE. CORRECTIVE ACTION: 8-12 JFK CYCLED DOOR SEVERAL TIMES. SYSTEM OPERATION IS NORMAL (LP 1909495)
